# SDR CALA2024123001711

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737-900ER
- Aircraft serial: 62814
- Aircraft time: 25,676 hours, 9,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERNAL EMERGENCY LIGHT INOP RELAMPED L2 EMERGENCY SLIDE LIGHT. OPS CHECK GOOD. REF AMM 33-51-04
